Alert archive / Mississippi / River Flood Warnings in 2018
River Flood Warning 5, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 8, 2018, 6:45 AM CST for Leake County, Mississippi. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 8, 2018, 6:45 AM CST (12:45 UTC)
- Expired
- Feb 11, 2018, 9:57 AM CST
- In force
- 3 days
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tuscolameta Creek at Walnut Grove (WTGM6).
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 31.5 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02483000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
694
WGUS44 KJAN 081245
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
645 AM CST Thu Feb 8 2018
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC079-090323-
/O.NEW.KJAN.FL.W.0005.180208T1245Z-180209T0323Z/
/WTGM6.1.ER.180208T0500Z.180208T1200Z.180208T1523Z.NO/
645 AM CST Thu Feb 8 2018
The National Weather Service in Jackson has issued a
* Flood Warning for
The Tuscolameta Creek At Walnut Grove
until this evening.
* At 6:00 AM Thursday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will continue falling and will fall below
flood stage late this morning.
* Impact...At 25.0 feet...Agricultural land and low areas along and
near the river begin to flood.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tuscolameta Creek
Walnut Grove 25 25.1 Thu 06 AM 23.3 17.6 16.9
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$8 follow-up statements
671
WGUS84 KJAN 081606
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1006 AM CST Thu Feb 8 2018
...The Flood Warning continues for the following rivers in
Mississippi...
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC079-091200-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-180209T1200Z/
/WTGM6.1.ER.180208T0500Z.180208T1430Z.180209T0000Z.NO/
1006 AM CST Thu Feb 8 2018
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove
* until Friday morning.
* At 9:00 AM Thursday the stage was 25.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river is cresting and should begin a very slow
fall.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tuscolameta Creek
Walnut Grove 25 25.1 Thu 09 AM 24.4 18.3 15.2 Cresting
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$657
WGUS84 KJAN 090151
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
750 PM CST Thu Feb 8 2018
...The Flood Warning continues for the following rivers in
Mississippi...
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC079-100750-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-180210T1600Z/
/WTGM6.1.ER.180208T0500Z.180209T0600Z.180210T0400Z.NO/
750 PM CST Thu Feb 8 2018
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove
* until Saturday morning.
* At 7:00 PM Thursday the stage was 25.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 25.5 feet just
after midnight tonight.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tuscolameta Creek
Walnut Grove 25 25.4 Thu 07 PM 25.5 23.5 14.3 25.5 12 AM 02/09
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$464
WGUS44 KJAN 091509
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
909 AM CST Fri Feb 9 2018
Pearl River Above Philadelphia affecting Neshoba County
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. 48 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-102109-
/O.EXT.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.180209T0830Z.180209T1800Z.000000T0000Z.NO/
909 AM CST Fri Feb 9 2018
The Flood Warning continues for
The Pearl River Above Philadelphia.
* until further notice.
* At 8:45 AM Friday the stage was 13.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 13.5 feet by early
Tuesday morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Pearl River
Philadelphia 13 13.4 Fri 09 AM 13.2 13.1 13.4 13.5 12 AM 02/13
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-102109-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/WTGM6.1.ER.180208T0500Z.180212T0600Z.000000T0000Z.NO/
909 AM CST Fri Feb 9 2018
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove.
* until further notice.
* At 8:00 AM Friday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet by early
Monday morning.
* Impact...At 27.0 feet...Agricultural land along the river is
flooding.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Tuscolameta Creek
Walnut Grove 25 26.0 Fri 08 AM 26.2 26.2 26.5 26.5 12 AM 02/12
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$887
WGUS84 KJAN 091525
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
925 AM CST Fri Feb 9 2018
...The Flood Warning continues for the following rivers in
Mississippi..
Pearl River Above Philadelphia affecting Neshoba County
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. 48 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-102125-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.180209T0830Z.180209T1800Z.000000T0000Z.NO/
925 AM CST Fri Feb 9 2018
The Flood Warning continues for
The Pearl River Above Philadelphia
* until further notice.
* At 8:45 AM Friday the stage was 13.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 13.5 feet by early
Tuesday morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Pearl River
Philadelphia 13 13.4 Fri 09 AM 13.2 13.1 13.4 13.5 12 AM 02/13
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-102125-
/O.CON.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/WTGM6.1.ER.180208T0500Z.180212T0600Z.000000T0000Z.NO/
925 AM CST Fri Feb 9 2018
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove
* until further notice.
* At 9:00 AM Friday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet by early
Monday morning.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Tuscolameta Creek
Walnut Grove 25 26.0 Fri 09 AM 26.2 26.2 26.5 26.5 12 AM 02/12
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$227
WGUS84 KJAN 100135
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
735 PM CST Fri Feb 9 2018
...The Flood Warning continues for the following rivers in
Mississippi...
Yockanookany River Near Ofahoma affecting Leake County
...The Flood Warning continues for the following rivers in
Mississippi..
Pearl River Above Philadelphia affecting Neshoba County
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-110735-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.2.ER.180209T0830Z.180215T0000Z.000000T0000Z.NO/
735 PM CST Fri Feb 9 2018
The Flood Warning continues for
The Pearl River Above Philadelphia
* until further notice.
* At 6:45 PM Friday the stage was 13.7 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 16.0 feet
Wednesday evening.
* Impact...At 16.0 feet...The open air pavilion in Burnside Lake Water
Park begins to flood.
* Impact...At 15.0 feet...Most of the camping areas and roadways in
Burnside Lake Water Park are covered by flood water.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Pearl River
Philadelphia 13 13.7 Fri 07 PM 13.8 13.6 13.9 16.0 06 PM 02/14
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-110734-
/O.CON.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/WTGM6.1.ER.180208T0500Z.180212T0600Z.000000T0000Z.NO/
735 PM CST Fri Feb 9 2018
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove
* until further notice.
* At 7:00 PM Friday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet Monday
morning.
* Impact...At 27.0 feet...Agricultural land along the river is
flooding.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Tuscolameta Creek
Walnut Grove 25 26.0 Fri 07 PM 25.9 26.1 26.5 26.5 06 AM 02/12
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$
MSC079-110734-
/O.EXT.KJAN.FL.W.0007.180211T1500Z-000000T0000Z/
/OFAM6.1.ER.180211T1500Z.180213T1800Z.000000T0000Z.NO/
735 PM CST Fri Feb 9 2018
The Flood Warning continues for
The Yockanookany River Near Ofahoma
* from Sunday morning until further notice.
* At 5:45 PM Friday the stage was 18.3 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will rise above flood stage late Sunday
morning and will continue to rise to near 20.0 feet early
Wednesday morning.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along
the river is occurring.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Yockanookany River
Ofahoma 19 18.3 Fri 06 PM 18.4 18.9 19.4 20.0 12 AM 02/14
&&
LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
3280 8964 3271 8964
$$466
WGUS84 KJAN 101615
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1015 AM CST Sat Feb 10 2018
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
Tuscolameta Creek At Walnut Grove affecting Leake County
Yockanookany River Near Ofahoma affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-112215-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.180209T0830Z.180212T1800Z.000000T0000Z.NO/
1015 AM CST Sat Feb 10 2018
The Flood Warning continues for
The Pearl River Above Philadelphia
* until further notice.
* At 9:45 AM Saturday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 14.0 feet Monday
evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Upper Pearl River
Philadelphia 13 13.6 Sat 10 AM 13.6 13.9 14.0 14.0 06 PM 02/12
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-112214-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-180214T0900Z/
/WTGM6.1.ER.180208T0500Z.180209T2115Z.180213T2100Z.NO/
1015 AM CST Sat Feb 10 2018
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove
* until late Tuesday night.
* At 10:00 AM Saturday the stage was 23.3 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage tomorrow evening
and will continue to rise to near 25.5 feet early Monday
afternoon.
* Impact...At 25.0 feet...Agricultural land and low areas along and
near the river begin to flood.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Tuscolameta Creek
Walnut Grove 25 23.3 Sat 10 AM 21.4 25.5 25.2 25.5 12 PM 02/12
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$
MSC079-112214-
/O.EXT.KJAN.FL.W.0007.180213T0130Z-000000T0000Z/
/OFAM6.1.ER.180213T0130Z.180214T0600Z.000000T0000Z.NO/
1015 AM CST Sat Feb 10 2018
The Flood Warning continues for
The Yockanookany River Near Ofahoma
* from Monday evening until further notice.
* At 9:45 AM Saturday the stage was 17.6 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will rise above flood stage Monday evening and
will continue to rise to near 20.0 feet early Wednesday afternoon.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along
the river is occurring.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Yockanookany River
Ofahoma 19 17.6 Sat 10 AM 18.4 18.8 19.6 20.0 12 PM 02/14
&&
LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
3280 8964 3271 8964
$$493
WGUS84 KJAN 110212
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
812 PM CST Sat Feb 10 2018
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
Tuscolameta Creek At Walnut Grove affecting Leake County
Yockanookany River Near Ofahoma affecting Leake County
Pearl River Near Monticello affecting Lawrence County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-120812-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.180209T0830Z.180213T0000Z.000000T0000Z.NO/
812 PM CST Sat Feb 10 2018
The Flood Warning continues for
The Pearl River Above Philadelphia
* until further notice.
* At 7:45 PM Saturday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 14.0 feet Monday
evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Upper Pearl River
Philadelphia 13 13.6 Sat 08 PM 13.7 13.9 13.9 14.0 06 PM 02/12
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-120812-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-180213T1200Z/
/WTGM6.1.ER.180208T0500Z.180209T2115Z.180213T0000Z.NO/
812 PM CST Sat Feb 10 2018
The Flood Warning continues for
The Tuscolameta Creek At Walnut Grove
* until Tuesday morning.
* At 7:00 PM Saturday the stage was 21.4 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage late tomorrow
morning and will continue to rise to near 25.5 feet tomorrow
evening.
* Impact...At 25.0 feet...Agricultural land and low areas along and
near the river begin to flood.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Tuscolameta Creek
Walnut Grove 25 21.4 Sat 07 PM 24.3 25.4 24.6 25.5 06 PM 02/11
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$
MSC079-120812-
/O.EXT.KJAN.FL.W.0007.180212T2230Z-000000T0000Z/
/OFAM6.1.ER.180212T2230Z.180214T0600Z.000000T0000Z.NO/
812 PM CST Sat Feb 10 2018
The Flood Warning continues for
The Yockanookany River Near Ofahoma
* from Monday afternoon until further notice.
* At 7:45 PM Saturday the stage was 17.3 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will rise above flood stage Monday afternoon
and will continue to rise to near 20.0 feet Wednesday morning.
* Impact...At 19.0 feet...Minor overbank flooding of farmland along
the river is occurring.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Yockanookany River
Ofahoma 19 17.3 Sat 08 PM 17.4 18.3 19.7 20.0 06 AM 02/14
&&
LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
3280 8964 3271 8964
$$
MSC077-120811-
/O.CON.KJAN.FL.W.0010.180212T1200Z-000000T0000Z/
/MTCM6.1.ER.180212T1200Z.180213T0600Z.000000T0000Z.NO/
812 PM CST Sat Feb 10 2018
The Flood Warning continues for
The Pearl River Near Monticello
* from Monday morning until further notice.
* At 7:15 PM Saturday the stage was 21.2 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will rise above flood stage Monday morning and
will continue to rise to near 22.5 feet early Tuesday morning.
* Impact...At 22.0 feet...Water inundates some lowland and
agricultural land near the river.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Middle Pearl River
Monticello 22 21.2 Sat 07 PM 21.5 22.0 22.5 22.5 12 AM 02/13
&&
LAT...LON 3140 9008 3155 9017 3168 9019 3169 9005
3155 9002 3140 8992
$$724
WGUS84 KJAN 111557
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
957 AM CST Sun Feb 11 2018
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Tuscolameta Creek At Walnut Grove affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC079-111627-
/O.CAN.KJAN.FL.W.0005.000000T0000Z-180213T1200Z/
/WTGM6.1.ER.180208T0500Z.180209T2115Z.000000T0000Z.NO/
957 AM CST Sun Feb 11 2018
The Flood Warning is cancelled for
The Tuscolameta Creek At Walnut Grove.
* At 9:00 AM Sunday the stage was 21.8 feet.
* Flood stage is 25.0 feet.
* Forecast...With lower than expected rainfall, the creek is
longer expected to rise above flood stage. The creek will fall
to 19.6 by tomorrow morning.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Tuscolameta Creek
Walnut Grove 25 21.8 Sun 09 AM 19.6 18.3 17.5 Remain blo fs
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 8, 5:31 AM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Feb 8, 5:31 AM CST, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Jackson MS 531 AM CST Thu Feb 8 2018 .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: Skies will remain clear and winds will remain light as VFR conditions prevail through most of the upcoming 24 hr TAF period. Clouds will begin to move into the region from the south late in the period impacting KHBG but VFR conditions should remain through 09/12Z. && .DISCUSSION... Today and Tonight... Compared to days previous, weather on Thursday will be quite tranquil. A dry airmass will continue to filter into SE US today as a broad, although progressive surface high advances across the eastern CONUS. Winds will be light throughout the day with mostly clear skies overhead. Temperatures will be seasonal through the day. Cloudiness will begin to increase from the south tonight as the the previously mentioned high pressure center moves off the eastern seaboard, resulting in return flow from the Gulf for the SE. Friday through Wednesday... A rather active and wet weather pattern will prevail through much of the weekend into at least mid-week next week. The front that moved through yesterday will be located across Coastal Mississippi. This feature will slowly lift back north on Friday as a warm front. As this occurs, moisture will be fed back into the region with upper 50s to lower 60s dewpoints residing across the forecast area by Saturday morning. Moisture return will not just be in the low levels either as precipitable water values will be around 1.5-1.6 inches as well by Saturday morning. Showers will begin to increase over the area by Friday night and continue through the day Saturday and into Sunday as disturbances move through the southwesterly flow aloft. There may be enough instability at times to produce some thunder but overall this activity should be showery in nature. There remains timing differences amongst model solutions but at some point either late Sunday or early Monday, another front should move through the area and help push the rain to the east of the region but may actually hang up across the south and allow rain to continue. This may allow for one dry day before another disturbance moves through mid-week, bringing more rain with it as the upper level pattern remains in a southerly flow regime. Temperatures during the weekend and into early next week should actually be rather mild given cloud cover and southerly flow. Highs in the 60s and even some lower 70s will be possible. Overnight lows won't get very cold at all and should remain in the 40s and 50s. The exception to this would be early Monday, depending on when the front moves through and a little cooler air can filter in. The main concern this weekend from this rain will be potential for flooding. Guidance indicates that QPF amounts should be in the neighborhood of 2 inches with locally higher amounts in any convective activity. Given the amount of rain that we have seen in the past few days, the ground is already saturated. WPC has already outlined much of our area in a marginal risk for excessive rainfall and I am leaning toward including this potential in the HWO/graphics this morning. While some of the heaviest rain may depend on where any frontal boundaries set up, it looks like an axis generally along the Natchez Trace could be where the higher rainfall totals exist. /28/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 61 41 60 55 / 0 1 53 82 Meridian 59 39 62 54 / 0 1 49 68 Vicksburg 59 39 61 54 / 0 2 53 82 Hattiesburg 63 42 64 57 / 0 1 45 69 Natchez 61 46 63 57 / 0 2 48 82 Greenville 53 34 57 51 / 0 1 37 85 Greenwood 56 38 61 53 / 0 1 39 83 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && JPM3/28
Hazardous weather outlook, Feb 8, 4:59 AM CST, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 459 AM CST Thu Feb 8 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 459 AM CST Thu Feb 8 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana and central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heavy rainfall will once again be possible this weekend, especially Saturday and Sunday. Storm total accumulations of two inches will be possible with some higher amounts especially in locally heavy downpours and thunderstorms. Given recent rainfall, the ground is saturated and additional rain could result in flooding issues. (www.weather.gov/images/jan/graphicast/image1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 28 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss
Nearby
River Flood Warnings in Mississippi, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.